# SDR DALA2019091205315

- Difficulty date: September 11, 2019
- Submitted: September 15, 2019
- Operation: Air carrier
- Aircraft: N830NW
- Make and model: Airbus A330-302
- Aircraft serial: 1769
- Aircraft time: 12,483 hours, 1,541 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MONUMENT MOUNTED EEPL AT GALLEY A1 RIGHT SIDE INOPERATIVE. REPLACED AFT GALLEY A1 EMERGENCY LIGHT. LP 6059964
